# SDR AALA201910219020

- Difficulty date: October 19, 2019
- Submitted: October 21, 2019
- Operation: Air carrier
- Aircraft: N757AN
- Make and model: Boeing 777223
- Aircraft serial: 32636
- Aircraft time: 71,186 hours, 8,991 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R3 DOOR EMERGENCY LIGHT INOPERATIVE. MAINTENANCE ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK OF EMERGENCY LIGHT PER AMM 33-51-04.
